I volunteer for this website and I have had Type 1 diabetes for about 30 years. This is the first I have ever heard this concern. I looked on the internet which discussed the importance of good blood sugar control which can prevent skin conditions from developing such as bacterial infections. It also discusses possible drier skin due to high blood glucose levels which can potentially lead to infection if the skin is cracked. I use skin creams quite a bit especially on my feet and hands to prevent cracking. My hands are beat up from blood testing so I try and manage that with skin lotions as well. But I personally have never had an adverse blood sugar reading due to body lotion. I would ask your doctor if they have ever heard of this. It may be possible but I cannot find any information on it. Keep us posted if you find out anything I am quite curious. CG
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.